# SDR DALA2025041602975

- Difficulty date: April 12, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,975 hours, 10,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0910115) BAFFLE HAS CORROSION BS 500B-500C RBL 25 WL 155. REMOVED AND INSTALLED NEW BAFFLE AND CLIPS PER B737-900-SRM 51-40-02-0G AND DRAWING # 143A7505, AT FCB BS.500B-500C RBL 25, WL155.
